TNF alpha antagonist‐induced lupus‐like syndrome: report and review of the literature with implications for treatment with alternative TNF alpha antagonists

@article{Williams2011TNFAA,
  title={TNF alpha antagonist‐induced lupus‐like syndrome: report and review of the literature with implications for treatment with alternative TNF alpha antagonists},
  author={Victoria L. Williams and Philip R. Cohen},
  journal={International Journal of Dermatology},
  year={2011},
  volume={50}
}
  • Victoria L. Williams, Philip R. Cohen
  • Published 2011
  • Medicine
  • International Journal of Dermatology
  • Background  In patients with various autoimmune and rheumatic diseases, a drug‐induced lupus‐like syndrome (DILS) has been reported with the use of adalimumab, cerrolizumab pegol, etanercept, and infliximab. 
    124 Citations
    Lupus-like Syndrome Induced by Anti-tumor Necrosis Factor Treatment
    Mechanisms of Tumor Necrosis Factor α Antagonist–Induced Lupus in a Murine Model
    • 15
    TNF-inhibitor induced lupus in a patient treated with adalimumab for rheumatoid arthritis.
    • 2
    • Highly Influenced
    • PDF

    References

    SHOWING 1-10 OF 44 REFERENCES
    Etanercept-Induced Systemic Lupus Erythematosus in a Patient with Rheumatoid Arthritis
    • 33
    • PDF
    Unusual toxicities with TNF inhibition: heart failure and drug-induced lupus.
    • J. Cush
    • Medicine
    • Clinical and experimental rheumatology
    • 2004
    • 54
    Anti-TNF-induced lupus.
    • 163
    • PDF
    Drug-induced lupus due to anti-tumor necrosis factor alpha agents.
    • 120